Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Albumin in urine with pus cells. USG shows fatty liver, advised tonic citraleka. What's the problem ?

i got albumin in my urine with showing little pus in my urine test but i dont have any sugar levels and the color is slightly turbid and my USG scan shows all the organs are normal and little fatty liver after consulting my doctor he gave me the tonic citraleka. what is my problem? Is there anything to worry, but now i dont have any problem, my dad had kidney failure in his 37th age and he took surgery and taking medicines for 25 years now my age is 29. Please advise on this.
Asked On : Tue, 20 Nov 2012
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Urologist 's  Response
Welcome to HCM and thanks for your query.
Urine showing albumin, pus cells and turbid nature is suggestive of infection in the urine, most probably in the bladder.
You need to undergo urine culture test to look for infection causing bacteria and to choose the right antibiotics.
As ultrasound has shown normal urinary tract, there should be nothing to worry.
Kindly get medical advice and get well soon---

Answered: Thu, 22 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor